# SDR DL72E951174

- Difficulty date: March 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2823W
- Make and model: Boeing 727247
- Aircraft serial: 21328
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND FUSELAGE FS 580 FRAME CRACKED AT STR 25L.  CRACK IS IN DOUBLER ON TOP OF FRAME UPPER FLANGE.  REPAIRED PER SRM 53-10-4 PG 106.
